Doctor insights on:
Remicade Infusion Common Cold
Remicade: You can go out of town in developed countries(US),but would take a thermometer, for temperature.. if you do get ill, diarrhea, pains,fever,cough, during your trip seek attention within 24 hours at an urgent care/ER and always have your doctor's number with you when traveling. Immunosuppressed should best avoid swimming in lakes, oceans (bacteria), dusty/desert areas(mold),sleeping on the ground ...Read moreSee 2 more doctor answers
Is it necessary to take azathiroprine while taking remicade infusions?? What do the two drugs do to help you? Or help each other.
Not much: You just sit in an infusion chair for 2 hours. It is really an uneventful infusion. With subsequent infusions, these is a risk of infusion reactions. ...Read more
You will: You will an IV placed in your arm to receive therapy and you may receive some medications before you start like tylenol. The Remicade will be admistered slowly. If you feel any unusual symptoms such as icthing, chest pain, etc, let your infusion nurse and they will probably slow rate down which helps. Typically you will in for about 3 to 4 hours. Hope that helps. ...Read more
Various: Remicade is an anti-tumor necrosis factor monoclonal antibody. It can interfer with the activity of rheumatoid arthritis and crohn's and help patients. It does suppress the immune protection of the body and there are a long list of side effects: the most common is infusion reactions and increased risk of infections. We monitor you for these and others. ...Read moreSee 1 more doctor answer
Fine: A very high percentage of patients i treat with Remicade do fine during the infusions and after. If we do get complaints from patients the day after a Remicade infusion they include headache usually controlled with tylenol, fatigue which may last a day or two. Rarely fever may occur again treated with tylenol. Everyone is different so if something does not feel right, talk with the medical office. ...Read moreSee 1 more doctor answer
How come i get so tired and week after my remicade infusion? I also feel kinda sick. What is my body doing to cause this?
Your body is working: This is entirely normal after a Remicade infusion. The Remicade is an antibody and it's job is to go around and help destroy things in your body you don't want there. It's similar to what your body does when you have a virus and how that makes you feel sick as well - it means your immune system is working! ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Common cold
- How long does diarrhea associated with common cold last?
- How long does the common cold last in adults?
- Ask a doctor a question free online
- Can albuterol be used for clearing nasal congestion related to the common cold?
- Common cold timeline
- Common cold relapse
- Does the sun help a common cold how can sunbathing help relieve a common cold?
- Talk to a urgent care specialist online for free